Nonparametric Instrumental Variables Estimation of a Quantile Regression Model
Joel L. Horowitz and
Sokbae (Simon) Lee
Econometrica, 2007, vol. 75, issue 4, 1191-1208
Abstract:
We consider nonparametric estimation of a regression function that is identified by requiring a specified quantile of the regression "error" conditional on an instrumental variable to be zero. The resulting estimating equation is a nonlinear integral equation of the first kind, which generates an ill-posed inverse problem. The integral operator and distribution of the instrumental variable are unknown and must be estimated nonparametrically. We show that the estimator is mean-square consistent, derive its rate of convergence in probability, and give conditions under which this rate is optimal in a minimax sense. The results of Monte Carlo experiments show that the estimator behaves well in finite samples. Copyright The Econometric Society 2007.
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (107)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2007.00786.x link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Nonparametric instrumental variables estimation of a quantile regression model (2006) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:75:y:2007:i:4:p:1191-1208
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().